# SDR DHL200070949D

- Difficulty date: August 1, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 151921714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FRONT SPAR CORNER FITTING AT RBL 70.5 IS CRACKED.  REMOVED UPPER FRONT FITTING PER SRM 51-30-2.  INSTALLED NEW FITTING PER SRM 51-30-2.
